The Near-rings on Groups of Low Order.
Mathematische Zeitschrift, Tome 104 (1968), pp. 364-371
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1968__104_170953,
author = {James R. Clay},
title = {The {Near-rings} on {Groups} of {Low} {Order.}},
journal = {Mathematische Zeitschrift},
pages = {364--371},
year = {1968},
volume = {104},
zbl = {0153.35704},
url = {http://geodesic.mathdoc.fr/item/MZ_1968__104_170953/}
}
James R. Clay. The Near-rings on Groups of Low Order.. Mathematische Zeitschrift, Tome 104 (1968), pp. 364-371. http://geodesic.mathdoc.fr/item/MZ_1968__104_170953/